# SDR SWAA2014012024291

- Difficulty date: January 6, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 591911097
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE BONDING STRAP CRACKED.  R & R STRAP IAW SRM & DRAWING.
